Antibiotics cause deafness

6 02 2009

The Independent reports on antibiotics being a cause of deafness in premature babies and children. Check it out on this link.

Advertisements

Actions

Information

2 responses

7 02 2009
Miss Kat's Mom

Miss Kat is deaf from antibiotics. They saved her life, but took her hearing.

7 02 2009
funnyoldlife

I was born 3 months premature and was lucky to be alive as I weighed less than one pound, I was probably given a lot of antibiotics which could well have caused my profound hearing loss. Oh well, I’m alive and healthy, which is the main thing.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s